PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 55 | 1 | 213-220
Tytuł artykułu

On branches at infinity of a pencil of polynomials in two complex variables

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let F ∈ ℂ[x,y]. Some theorems on the dependence of branches at infinity of the pencil of polynomials f(x,y) - λ, λ ∈ ℂ, on the parameter λ are given.
Słowa kluczowe
Rocznik
Tom
55
Numer
1
Strony
213-220
Opis fizyczny
Daty
wydano
1991
otrzymano
1990-06-07
Twórcy
  • Institute of Mathematics, University of Łódź, Banacha 22, 90-238 Łódź, Poland
Bibliografia
  • [1] J. Chądzyński and T. Krasiński, Exponent of growth of polynomial mappings of ℂ² into ℂ, in: Singularities, S. Łojasiewicz (ed.), Banach Center Publ. 20, PWN, Warszawa 1988, 147-160.
  • [2] W. Engel, Ein Satz über ganze Cremona-Transformationen der Ebene, Math. Ann. 130 (1955), 11-19.
  • [3] T. T. Moh, On analytic irreducibility at ∞ of a pencil of curves, Proc. Amer. Math. Soc. 44 (1974), 22-24.
  • [4] W. Pawłucki, Le théorème de Puiseux pour une application sous-analytique, Bull. Polish Acad. Sci. Math. 32 (1984), 555-560.
  • [5] S. Saks and A. Zygmund, Analytic Functions, Monograf. Mat. 28, PWN, Warszawa 1965.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv55z1p213bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.